International Journal of Science and Research (IJSR)
Mathematics
Downloads: 133 | Views: 910
Mathematics, India, Volume 6 Issue 5, May 2017
Pages: 296 - 299Gaussian Integer Solutions of an Infinite Elliptic Cone 5X^2+5Y^2+9Z^2+46XY-34YZ-22XZ=0
Manju Somanath | J. Kannan | K. Raja
Downloads: 133 | Views: 664
Mathematics, Iraq, Volume 6 Issue 7, July 2017
Pages: 1263 - 1270(G.n)?Tupled Coincidence Point Theorems in the Fuzzy Metric Spaces
Zena Hussein Maibed
Downloads: 133 | Views: 786
Mathematics, Iraq, Volume 6 Issue 8, August 2017
Pages: 1316 - 1319Estimating the Shape Parameter for the Power Function Distribution through Shrinkage Technique
Abbas Najim Salman | Alaa M. Hamad
Downloads: 133 | Views: 772
Mathematics, India, Volume 7 Issue 4, April 2018
Pages: 612 - 614Eccentricity based Geometrical-Arithmetic Indices of Dendrimers
N. K. Raut
Downloads: 133 | Views: 824
Mathematics, Egypt, Volume 7 Issue 8, August 2018
Pages: 1519 - 1526Non Linear Radiation and Dissipation Effects on Natural Convection Flow of Viscoelastic Fluids between Vertical Plates Filled with Forchiemer-Darcy Medium
Karem Mahmoud Ewis
Downloads: 133 | Views: 829
Mathematics, Philippines, Volume 8 Issue 1, January 2019
Pages: 1026 - 1030The Influence of Triarchic Intelligence Model in Mathematics Intervention on the Students? Mathematics Performance
Aniceto B. Naval | Laila S. Lomibao | Charita A. Luna
Downloads: 133 | Views: 1002
Mathematics, India, Volume 10 Issue 1, January 2021
Pages: 162 - 163Applications of Fourier Series in Double Sine and Cosine Series
Dr. Chitra Singh | Hiramani Patel
Downloads: 133 | Views: 752
Mathematics, India, Volume 8 Issue 7, July 2019
Pages: 1070 - 1078Similarity-Type Solutions for a Power-Law Fluid
Sanjay Kumar Shrivastava
Downloads: 133 | Views: 780
Mathematics, India, Volume 8 Issue 12, December 2019
Pages: 770 - 772Transient Solution for Unreliable C Servers under Balking, & Catastrophes
G. Kavitha | K. Julia Rose Mary
Downloads: 133 | Views: 761
Mathematics, India, Volume 9 Issue 7, July 2020
Pages: 1017 - 1019Fixed Point Theorem for Expansive Mappings in G - Metric Space
A. S. Saluja